# SDR AALA201807243011

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 795-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT CARGO DOOR SILL WEB, CORROSION WAS FOUND ON THE WEB, INBOARD OF CARGO DOOR CUTOUT AT BS 795 - 847.  REPLACED THE WEB IAW 51-00-05-1.
